# SDR A6WA200740242

- Difficulty date: May 10, 2007
- Submitted: June 21, 2007
- Operation: Air carrier
- Aircraft: N455AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7848
- Aircraft time: 8,574 hours, 7,803 cycles
- Engine: Ge CF343B1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT DRAG ANGLE CRACKED.  (K)  [07-17-07]   MAINTENANCE REMOVED DAMAGED SECTION OF DRAG ANGLE AND INSTALLED SERVICEABLE SECTION IAW BOMBARDIER REO 601R-52-11-513.  (M)
